# SDR AALA2009031300588

- Difficulty date: March 13, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- Aircraft time: 72,924 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - LOWER AFT STAIR EMERGENCY EXIT STRIP LIGHT INOPERATIVE.  REPAIRED AND SECURED WIRE AT AFT STAIR EMERGENCY EXIT STRIP LIGHT.
